# SDR 2008UALA04368

- Difficulty date: August 20, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET EEL INOPERATIVE.  TEST SWITCH IS SHORTED.  REMOVED AND REPLACED FWD EMERGENCY LIGHT TEST SWITCH, OPS CHECKED GOOD.
